# SDR SWAA2024052382034

- Difficulty date: May 2, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Worn
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; DOOR ASSIST HANDLES WORN<[01] REMOVED AND REPLACED ASSIST HANDLES PER M/M REF 52-41-31;[02] VERIFIED REPLACEMENT OF ASSIST HANDLES PER MM 52-41-31
